Visit Prostatitis.org    
View unanswered posts | View active topics It is currently Sun Jun 16, 2019 8:35 pm



Reply to topic  [ 5 posts ] 
 Prednisone making symptoms worse? 
Author Message

Joined: Sat Feb 02, 2013 2:45 am
Posts: 37
Post Prednisone making symptoms worse?
Hi so I have been on and off a flare up for the last 3 weeks. The last week I have really only had the tightness in my penis like a muscle spasm and that's something that doesn't bother me. But I was put on a 129 pill 21 day prednisone 5mg tablet taper off schedule for a yeast infection I got in my groin. Ever since then my problem has gone away came back gone away came back. Could the steroids be causing this?


Sat Jun 27, 2015 2:18 am
Profile

Joined: Wed Jun 24, 2015 10:21 am
Posts: 30
Post Re: Prednisone making symptoms worse?
mmagot wrote:
Hi so I have been on and off a flare up for the last 3 weeks. The last week I have really only had the tightness in my penis like a muscle spasm and that's something that doesn't bother me. But I was put on a 129 pill 21 day prednisone 5mg tablet taper off schedule for a yeast infection I got in my groin. Ever since then my problem has gone away came back gone away came back. Could the steroids be causing this?


Absolutely. If your issues happen to be caused by a stealth infection, the steroids will decrease your immune system response and cause the infection to grow stronger.


Sat Jul 04, 2015 10:36 am
Profile

Joined: Tue Aug 04, 2015 6:50 pm
Posts: 1118
Post Re: Prednisone making symptoms worse?
Prednisone seems to be making mine much worse, unfortunately. I am taking Fosfomycin with it. Hopefully it's not some crazy allergy to the Fosfomycin that's causing a flare up, that would actually be weird, so I am thinking it's the pred.


Fri Oct 20, 2017 6:04 pm
Profile

Joined: Tue Apr 12, 2016 11:55 am
Posts: 427
Post Re: Prednisone making symptoms worse?
Have you looked up drug interactions between fosfo and pred?


Fri Oct 27, 2017 3:33 pm
Profile

Joined: Tue Aug 04, 2015 6:50 pm
Posts: 1118
Post Re: Prednisone making symptoms worse?
There supposedly wasn't any interactions. It was the pred that was causing the flareups, when I stopped taking it, things got much better.


Fri Oct 27, 2017 5:05 pm
Profile
Display posts from previous:  Sort by  
Reply to topic   [ 5 posts ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.